MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ped.12394

Медицинская библиотека · Pediatrics international : official journal of the Japan Pediatric Society · 2014

Diffuse cerebral vasospasm with infarct after intrathecal cytarabine in childhood leukemia.

Yoon Jong Hyung, Yoon Ju Young, Park Hyeon Jin, Son Meong Hi, Kim Su-Hyun, Kim Woojun, Kim Ho Jin, Lee Sang Hyun, Park Byung-Kiu

Клинический случайСтатьяПеревод в очереди

Аннотация

Although the varied neurotoxicity of intrathecal (IT) chemotherapy for treatment of childhood acute leukemia is well known, most are related to transient post-puncture headache, drug-induced arachnoiditis, or leukoencephalopathy after methotrexate or cytarabine. Cerebral vasospasm leading to acute infarct after IT chemotherapy is very uncommon in children. Reported herein is a rare case of diffuse cerebral vasospasm with subsequent cerebral infarct after IT cytarabine in a 7-year-old boy with acute lymphoblastic leukemia, who successfully recovered with supportive management, and a review of the literature.

Для цитирования: Yoon Jong Hyung, Yoon Ju Young, Park Hyeon Jin, Son Meong Hi, Kim Su-Hyun, Kim Woojun, Kim Ho Jin, Lee Sang Hyun, Park Byung-Kiu. Diffuse cerebral vasospasm with infarct after intrathecal cytarabine in childhood leukemia.. Pediatrics international : official journal of the Japan Pediatric Society. 2014. DOI: 10.1111/ped.12394.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.